# SDR CA060919002

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,700 hours
- Engine: Garrtt TFE7312
- System (JASC): 2435 · Starter-Generator
- Part: Spline
- Part number: 30728692
- Condition: Cracked
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED TO START.  AFTER INSPECTION FOUND THAT STARTER/GEN SPLINE INSERT HAD CRACKED CAUSING THE SPLINE TEETH TO BREAK OFF.  UNABLE TO DETERMINE IF CRACK HAD OF OCCURRED BEFORE OR AFTER GEAR TEETH HAD BROKEN OFF.  REPLACE SPLINE AND AIRCRAFT STARTED NORMALLY. FLEET INSPECTION TO BE C/O. (TC NR 20060919002)
